# SDR DALA2021063003577

- Difficulty date: June 27, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 689-692
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON HORIZONTAL SUPPORT BTW STA 689 TO 692 AND BTW FLOOR STRINGERS 10.45 RBL TO 16.10 RBL AT FWD CARGO COMPARTMENT (IN REFERENCE NRC 00339). CORRECTIVE ACTION: SUMMARY OF NRC 00934; HORIZONTAL SUPPORT WITH (IN REFERENCE NRC 00339) BTW STA 689 TO 692 AND BTW FLOORSTRINGERS 10.45 RBL TO 16.10 RBL AT FWD CARGO WAS REPLACED PER B757-200 SRM. (1855647)
